# SDR CA131227004

- Difficulty date: December 20, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 12,671 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW16818
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION, A CRACK WAS FOUND IN THE CRANKCASE BEHIND THE TOP REAR STUD OF CYLINDER NR 3 RT AFT.  THE ENGINE WAS REMOVED FOR REPAIR/ O/H.  TOTAL TIME ON THE ENGINE CASE IS UNKNOWN.
